# SDR 9716079605

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Engine: Pwa JT8D9
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 8T851B3
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 90 KNOTS, THE LEFT ENGINE EGT INDICATION EXCEEDED NORMAL OPERATING LIMITS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EGT INDICATOR, NR 5 EGT THERMOCOUPLE, AND EGT BALANCE RESISTOR.  ENGINE OPERATIONAL CHECK OK.
